Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A cyclic involution of order seven


Author: W. R. Hutcherson
Journal: Bull. Amer. Math. Soc. 40 (1934), 143-151
DOI: https://doi.org/10.1090/S0002-9904-1934-05825-7
Cited work: Bull. Amer. Math. Soc., Volume 37, Number 10 (1931), 759--765
MathSciNet review: 1562810
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1934-05825-7

American Mathematical Society